JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE BOUNDEDNESS OF SOLUTIONS FOR STOCHASTIC DIFFERENTIAL INCLUSIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE BOUNDEDNESS OF SOLUTIONS FOR STOCHASTIC DIFFERENTIAL INCLUSIONS
Yun, Yong-Sik;
  PDF(new window)
 Abstract
We consider the stochastic differential inclusion of the form , where , b are set-valued maps, B is a standard Brownian motion. We prove the boundedness of solutions under the assumption that and b satisfy the local Lipschitz property and linear growth.
 Keywords
stochastic differential inclusion;Brownian motion;
 Language
English
 Cited by
1.
THE CLOSED PROPERTY OF SET OF SOLUTIONS FOR STOCHASTIC DIFFERENTIAL INCLUSIONS,;

대한수학회논문집, 2005. vol.20. 1, pp.135-144 crossref(new window)
1.
Construction of peculiar diffusion process having Gaussian marginals, Communications in Statistics - Theory and Methods, 2016, 45, 15, 4509  crossref(new windwow)
 References
1.
Sto-chastic Anal. Appl., vol.12. 1, pp.1-10 crossref(new window)

2.
Differential Inclusions,

3.
Stochastic Anal. Appl., vol.16. 1, pp.1-15 crossref(new window)

4.
Stochastic differential equations and diffusion prosesses,

5.
Differ. Uravn., vol.34. 2, pp.204-210

6.
Far East J. Math. Sci.,

7.
Stochastic Anal. Appl., vol.17. 4, pp.667-685 crossref(new window)